Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Second order elliptic equations with mixed boundary conditions


Author: A. J. Pryde
Journal: Bull. Amer. Math. Soc. 83 (1977), 391-393
MSC (1970): Primary 35J20, 35J25, 47F05
DOI: https://doi.org/10.1090/S0002-9904-1977-14286-9
MathSciNet review: 0430518
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Lions and E. Magenes, Nonhomogeneous boundary value problems and applications, Vol. 1, Dunod, Paris, 1968; English transl., Springer-Verlag, Berlin and New York, 1972. MR 40 #512; 50 #2670.
  • 2. J. Peetre, Mixed problems for higher order elliptic equations in two variables. I, II, Ann. Scuolo. Norm. Sup. Pisa (3) 15 (1961), 337-353; ibid. 17 (1963), 1-12. MR 25 #4240; 28 #328. MR 140826
  • 3. A. J. Pryde, The five lemma for Banach spaces, Proc. Amer. Math. Soc. (to appear). MR 450998
  • 4. E. Shamir, Mixed boundary value problems for elliptic equations in the plane. The L, Ann. Scuola Norm. Sup Pisa (3) 17 (1963), 117-139. MR 28 #329. MR 157089
  • 5. E. Shamir, Multipliers of Fourier transform in a half-space, Bull. Amer. Math. Soc. 71 (1965), 165-167. MR 30 #2296. MR 172070
  • 6. M. I. Višik and G. I. Èskin, Equations in convolution in a bounded region, Uspehi Mat. Nauk 20 (1965), 89-152 = Russian Math. Surveys 20 (1965), 85-151. MR 32 #2741. MR 185273

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J20, 35J25, 47F05

Retrieve articles in all journals with MSC (1970): 35J20, 35J25, 47F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14286-9

American Mathematical Society